Skip to Accessibility Tools Skip to Content Skip to Footer

Hyperthyroidism and immunotherapy?

Hi everyone, Wanted to find out if anyone has experienced hyperthyroidism as an side effect for chemo or immunotherapy, Keytruda specifically. What happens during this time? Shall we stop immunotherapy and treat for that or my dad can continue chemo/immuno and treat for hyperthyroidism too? Thanks Ina


Community Answers
  • Margot moderator
    7 months ago

    Great question to the community @inchu – in addition to checking in with his doctor/care team and even getting a second opinion from another doctor if you’d like to about hyperthyroidism with treatment and options / whether to continue treatment / how to treat the hyperthyroidism, these links may help too – it is recommended to have thyroid monitored with Keytruda, and chemo may also cause side effects: https://lungcancer.net/news/fda-approves-keytruda-for-first-line-treatment/ https://lungcancer.net/medications/chemotherapy/ this community member also shared a story inclusive of noting thyroid changes after treatment: https://lungcancer.net/stories/lung-cancer-journey/

    Thinking of you and your dad. Please do keep us updated.

    Warmly,
    Margot, LungCancer.net Team

  • Share Your Answer

    Poll